Depression meds and weight gain?

Hi. I was recently prescribed Paxil for anxiety, etc and have been on it for about a month. I haven't noticed this, but I keep reading online how Paxil can cause major weight gain. Ugh! I am happy with the meds but am so worried that this might happen. Anyone exeperience any weight gain with Paxil, etc? Thanks!

Happy New Year everyone!
3B, with oodles and oodles of curly hair!
Summer Faves: Devacare NoPoo & OneC, CF High Humidity Gel.
2nd day hair: Deva Set Me Up pomade & Mr. Right
DT: Devacurl Heaven in Hair
Been CG since 2005 and never looked back!
Hi, this response is a little late. Special thanks to the spammer who bumped it up there again. Weight gain is listed as a side effect for almost all anti depressants. If you've been on it for a month and haven't noticed anything then I wouldn't worry about it. If it does become a problem for you, then mention it to your doctor. There are plenty of anti depressants on the market now to choose from.
*CG for wavies. Type 2/3ab mix.
(overgrown) Inverted bob.
*Conditioner - VO5, Oyin, Goth Rosary
*Gel - Origins, Jessicurl or Lush
*Lo-Poo - Carols Daughter

Trending Topics


Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 03:18 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com